MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon insertion, the non-preloaded monofocal intraocular lens (iol) haptic was bent.There was patient contact, however, the extent of patient contact is unknown.There was no indication of required medical or surgical intervention or patient injury.The patient outcome is unknown.No further information was provided.
 
Additional Manufacturer Narrative
Section a2: age and date of birth: unknown/not provided.Section a3a: sex: unknown/not provided.Section a3b: gender: unknown/not provided.Section a4: weight: unknown/not provided.Section a5: ethnicity: unknown/not provided.Section d6a: if implanted; give date: not indicated; the extent of patient contact is unknown, therefore, it is unknown if the lens was implanted.Section d6b: if explanted; give date: not indicated; the extent of patient contact is unknown, therefore, it is unknown if the lens was implanted/explanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: nov 13, 2025 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed that the lens was coated in viscoelastic residue and one haptic was bent.The lens was cleaned and inspected; no further issues were identified.The complaint issue was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23469456
Report Number3012236936-2025-000286
Device Sequence Number21101437
Product Code HQL
UDI-Device Identifier05050474502093
UDI-Public(01)05050474502093(17)260503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model NumberAR40E
Device Catalogue NumberAR40E00195
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown